# SDR DALA2025053004149

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8105, FWD SERVICE DOOR THRESHOLD, AFT I/B CORNER AND EDGE HAVE CORROSION. CORRECTIVE ACTION: REPLACED THRESHOLD PANEL REF. A220 AMP 53-00-47. (LP 0993886)
